# SDR CA061019009

- Difficulty date: October 18, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna T210L
- Aircraft time: 3,496 hours
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A34C402
- System (JASC): 7414 · Magneto/Distributor
- Part: Spring
- Part number: 1051324
- Condition: Broken
- Location: Magneto
- Component: Magneto
- Component part number: S6LN1225
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) NOTE THE SERIAL NUMBER ON THE ENGINE ON THIS FORM IS INCORRECT IT IS 217469-R.  THE IMPULSE COUPLING SPRING WAS FOUND BROKEN. CUSTOMER HAD COMPLAINED OF ROUGH RUNNING CHECK MAG DROP, REMOVED MAGS AND INSPECTED.  THE SPRINGS WERE BROKEN IN BOTH MAGNETOS,
